MathSciNet Relay Station
MathSciNet bibliographic data
MR1626261 (2000c:58052) 58J45 (35L70 35Q75)
Klainerman, Sergiu; Tataru, Daniel On the optimal local regularity for Yang-Mills equations in ${\bf R}\sp {4+1}$. J. Amer. Math. Soc. 12 (1999), no. 1, 93–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement